# SDR QXEA2008112401197

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 18,589 hours, 13,484 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Relay
- Part number: M210D4N
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - RECEIVED A LEFT ENG DEGRADED CAUTION MESSAGE.  REMOVED AND REPLACED JB 11, PCB 3 RELAYS K19 AND K21 REF 20-42-0-960-801-A02 OPERATIONAL CHECK GOOD REF 24-06-07-710-801-C01.  NO DEFECTS NOTED STATUS AND CAUTION MESSAGES CLEARED.  RETURNED TO SERVICE.
